# SDR IPXA2024081014388

- Difficulty date: July 20, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 65B622125
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - PLATE, MAIN DECK FLOOR PNL SUPPORT PLATE, STA 1820 LBL 50. (REPLACE) OKAY TO WORK
